# SDR NSVA20070178

- Difficulty date: July 8, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 23,640 hours, 34,667 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT, RED "IN TRANSIT" INDICATOR ILLUMINATED IN LANDING GEAR HANDLE.  GEAR EXTENDED SUCCESSFULLY.  JACK ACFT, RETRACTED GEAR, LIGHT IN HANDLE ILLUMINATED DURING RETRACTION AND WENT OUT AT END OF UP CYCLE.  EXTENDED GEAR LIGHT IN HANDLE OPERATED NORMALLY.  INSPECTED WIRES, AND SWITCHES, LEFT UP SWITCH APPEARED TO BE SHORTER IN LENGTH THAN RIGHT, LENGTHENED LEFT UP SWITCH PERFORMED GEAR CYCLE.  ALL CHECKS NORMAL AT THIS TIME IAW BEECH AMM 32-60-00.
